Access count of this item: 52

Files in This Item:
File Description SizeFormat 
KJ00004773663.pdf70.2 kBAdobe PDFView/Open
Title: セル・オートマトン系の統計的性質(ソリトン系のダイナミックスとそれに関するカオスの問題,研究会報告)
Authors: 相沢, 洋二  KAKEN_name
西川, 郁子  KAKEN_name
金子, 邦彦  KAKEN_name
Author's alias: Aizawa, Yoji
Nishikawa, Ikuko
Kaneko, Kunihiko
Issue Date: 20-Apr-1986
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 46
Issue: 1
Start page: 113
End page: 114
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/91945
Appears in Collections:Vol.46 No.1

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.